# SDR DALA2016082506277

- Difficulty date: August 24, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1328-1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 1328 - 1344 , X 3.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-30-02.
